# SDR 0212311

- Difficulty date: December 31, 2002
- Submitted: January 1, 2003
- Operation: Air carrier
- Aircraft: N149SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A149
- Engine: Ge CT79B
- Propeller: Rotol R3894123F25
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113
- Part serial: 496
- Condition: Inoperative
- Location: Cockpit
- Part time: 2,475 hours, 2,550 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4484 PILOT REPORTED THAT HIS LT AHRS SYSTEMS WENT INOPERATIVE DURING FLIGHT.  AIRCRAFT RETURNED,  MECHANIC REMOVED AND REPLACED THE LT AHRS COMPUTER AND PERFORMED ALL RELATIVE OPERATIONAL CHECKS FOR THAT COMPONENT. OPERATIONAL CHECK WAS GOOD, AIRCRAFT RETURNED TO SERVICE.
